# SDR 05FDEA02709

- Difficulty date: August 29, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 268
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOOR STRUCTURE BS 268 LBL 8 WL 207.  REMOVED FABRICATED AND INSTALLED WEB AND TEE CHORD IAW SRM 51-30-3, 51-30-6 AND 51-10-3.
